# SDR USAA2010100192183

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 53,135 hours, 20,426 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 12N8892128A
- Part serial: A2735
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - DELAMINATION ON NR 6 SLAT TRAILING EDGE WEDGE.  REPAIRED NR 6 SLAT TRAILING EDGE WEDGE IAW B757 SRM 51-70-10.
